User Tools

Site Tools


members:lemarie:publicatiions:navier-stokes

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Next revision
Previous revision
members:lemarie:publicatiions:navier-stokes [2019/04/07 21:01]
Pierre Gilles Lemarié
members:lemarie:publicatiions:navier-stokes [2019/04/08 11:19]
Pierre Gilles Lemarié
Line 6: Line 6:
  
 ==== Equations de Navier-Stokes / Navier-Stokes equations / Kevatalennoù Navier-Stokes ==== ==== Equations de Navier-Stokes / Navier-Stokes equations / Kevatalennoù Navier-Stokes ====
 +  * 2019
 +      * MR3927023 Chamorro, Diego; Jarrín, Oscar; Lemarié-Rieusset,​ Pierre-Gilles; ​ // Frequency decay for Navier–Stokes stationary solutions.//​ ** C. R. Math. Acad. Sci. Paris ** 357 (2019), no. 2, 175–179[[https://​www.sciencedirect.com/​science/​article/​pii/​S1631073X19300159|Science Direct : restricted access]] (unrevised preprint : [[https://​hal.archives-ouvertes.fr/​hal-01664935|Hal]])
   * 2018   * 2018
       * MR3734981 Lemarié-Rieusset,​ Pierre Gilles : // Sobolev multipliers,​ maximal functions and parabolic equations with a quadratic nonlinearity.//​ ** J. Funct. Anal.** 274 (2018), no. 3, 659–694. [[https://​www.sciencedirect.com/​science/​article/​pii/​S002212361730438X|Science Direct : restricted access]] ( [[http://​www.maths.univ-evry.fr/​prepubli/​387.pdf|Preprint (version of 2013)]] ​  ​[[https://​hal.archives-ouvertes.fr/​hal-01628946|Preprint (version of 2016)]]) ​       * MR3734981 Lemarié-Rieusset,​ Pierre Gilles : // Sobolev multipliers,​ maximal functions and parabolic equations with a quadratic nonlinearity.//​ ** J. Funct. Anal.** 274 (2018), no. 3, 659–694. [[https://​www.sciencedirect.com/​science/​article/​pii/​S002212361730438X|Science Direct : restricted access]] ( [[http://​www.maths.univ-evry.fr/​prepubli/​387.pdf|Preprint (version of 2013)]] ​  ​[[https://​hal.archives-ouvertes.fr/​hal-01628946|Preprint (version of 2016)]]) ​
Line 11: Line 13:
       * Ibrahim, Slim; Lemarié-Rieusset,​ Pierre Gilles; Masmoudi, Nader : // Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations.// ​  ** Comm. Pure Appll. Math.** ​  71 (2018), no. 1, 51–89. [[http://​onlinelibrary.wiley.com/​doi/​10.1002/​cpa.21728/​full|Wiley]] ​ (unrevised preprint :  [[http://​arxiv.org/​abs/​1601.06458|arXiv]])       * Ibrahim, Slim; Lemarié-Rieusset,​ Pierre Gilles; Masmoudi, Nader : // Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations.// ​  ** Comm. Pure Appll. Math.** ​  71 (2018), no. 1, 51–89. [[http://​onlinelibrary.wiley.com/​doi/​10.1002/​cpa.21728/​full|Wiley]] ​ (unrevised preprint :  [[http://​arxiv.org/​abs/​1601.06458|arXiv]])
       * MR3749261 Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. //  ** Arch. Rat. Mech. Anal.** 228 (2018), no. 1, 237–277. [[https://​link.springer.com/​article/​10.1007/​s00205-017-1191-3|Springer : restricted access]] ​ (unrevised preprint : [[http://​arxiv.org/​abs/​1602.06137|arXiv]])       * MR3749261 Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. //  ** Arch. Rat. Mech. Anal.** 228 (2018), no. 1, 237–277. [[https://​link.springer.com/​article/​10.1007/​s00205-017-1191-3|Springer : restricted access]] ​ (unrevised preprint : [[http://​arxiv.org/​abs/​1602.06137|arXiv]])
- 
   * 2015   * 2015
       * Lemarié-Rieusset,​ Pierre Gilles : // On some classes of time-periodic solutions for the Navier-Stokes equations in the whole space. //  ** SIAM J. Math. Anal. **  47 (2015), no. 2, 1022-1043 [[http://​epubs.siam.org/​toc/​sjmaah/​47/​2|SIAM : restricted access]] (unrevised preprint : [[http://​www.maths.univ-evry.fr/​prepubli/​411.pdf]])       * Lemarié-Rieusset,​ Pierre Gilles : // On some classes of time-periodic solutions for the Navier-Stokes equations in the whole space. //  ** SIAM J. Math. Anal. **  47 (2015), no. 2, 1022-1043 [[http://​epubs.siam.org/​toc/​sjmaah/​47/​2|SIAM : restricted access]] (unrevised preprint : [[http://​www.maths.univ-evry.fr/​prepubli/​411.pdf]])
members/lemarie/publicatiions/navier-stokes.txt · Last modified: 2019/04/08 11:19 by Pierre Gilles Lemarié

Page Tools